# SDR COMA9860280

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- Engine: Ge CF343A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 5050737G01
- Condition: Leaking
- Location: Rt Engine
- Part time: 5,607 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VG ACTUATOR AT THE SEVEN O'CLOCK POSITION ON THE RIGHT ENGINE IS LEAKING FUEL.  REPLACED ACTUATOR.
